MAUDE Adverse Event Report: HOYA CORPORATION PENTAX TOKYO OFFICE PENTAX; IMAGINA GASTROSCOPE

HOYA CORPORATION PENTAX TOKYO OFFICE PENTAX; IMAGINA GASTROSCOPE
Model Number EG29-I10C
Medical Device Problem Codes Fluid/Blood Leak (1250); Poor Quality Image (1408); Electrical Overstress (2924)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/28/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This device is classified as import for export, therefore 510k is not applicable.Model eg29-i10c-us is available in the usa with a 510k number k190805.(b)(4).If additional information becomes available, a supplemental report will be filed with the new information.
 
Event or Problem Description
Medical was made aware of the following complaint that occurred in the emea region.(b)(6) found many black dots in the image and when inspected in the workshop the electrical safety test fail and they found a leaky tube involving pentax medical video gastroscope model eg29-i10c, serial number (b)(4).There was no report of death, serious injury or other significant/ important medical event.The endoscope will be repaired as part of the service repair.

Brand Name
PENTAX
Common Device Name
IMAGINA GASTROSCOPE
Manufacturer (Section D)
HOYA CORPORATION PENTAX TOKYO OFFICE
tsutsujigaoka 1-1-110
akishima-shi, tokyo 196-0 012
JA  196-0012
MDR Report Key12379819
Report Number9610877-2021-00508
Device Sequence Number4407305
Product Code FDS
UDI-Device Identifier04961333248483
UDI-Public04961333248483
Combination Product (Y/N)N
Initial Reporter CountryPL
PMA/510(K) Number
REFER TO H10
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/27/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberEG29-I10C
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/28/2021
Initial Report FDA Received Date08/27/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1